Journal of Biomathematics

Items 1-5 of 21
«Preious | of 5 | Next»
1

Hopf Bifurcation in An Epidemic Model of a Vector-Borne Disease with Time Delay

Journal of Biomathematics, Volume 26, Issue 04,2011, Pages 577-592, Dol:

2

Extinction and Stability for a Discrete Lotka-Volterra System

Journal of Biomathematics, Volume 26, Issue 04,2011, Pages 593-600, Dol:

3

Threshold Dynamics for a Tuberculosis Model with Intervention Strategies

Journal of Biomathematics, Volume 26, Issue 04,2011, Pages 601-608, Dol:

4

Dynamics of a Delayed Predator-Prey Model with Stochastic Perturbation

Journal of Biomathematics, Volume 26, Issue 04,2011, Pages 609-624, Dol:

5

Coexistence of a Two-Strain Pathogen with Saturating Contact Rates and Vertical Transmission

Journal of Biomathematics, Volume 26, Issue 04,2011, Pages 625-630, Dol:

Items 1-5 of 21
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn